# SDR TWAA9812130

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C  MAINT, FOUND LT WING O/B FLAP LOWER SKIN WITH 2 IN CRACK APPROX 18 IN FROM I/B END AND APPROX 12 IN FROM T/E.  CUT OUT DAMAGED AREA AND INSTALLED FIBER GLASS 250 DEG CURE HOT BOND REPAIR PER SRM 57-53-01 AND 51-70-07.
